# SDR IXXA20170320208

- Difficulty date: August 8, 2016
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1582
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1582, STRINGER 10R SKIN IS CORRODED.  REPAIRED IAW SRM 53-00-01, REPAIR 1 AND ED 47224REA06.
